# SDR IPXA2022022079197

- Difficulty date: January 31, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 35,467 hours, 23,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102859
- Condition: None
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPREVIOUS REPAIR AT FR STA 1300, BETWEEN STR 23L AND 28LREPAIRED PER UPS EO B757-5310-24249-C AND VT MAE EA 757-5360-27-A2816 REV-
